MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE; RIGID TROCAR

OLYMPUS WINTER & IBE GMBH TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE; RIGID TROCAR
Model Number A70951A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The referenced device was returned for evaluation and the customer¿s reported issue was confirmed.Deformation and scraping was identified on the distal tip of the device.No further information regarding the event was provided by the customer.A review of the (dhr) manufacturing and quality records for the affected lot number was reviewed without detecting any non-conformities or deviations regarding the described issue.The investigation is still in progress; however, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported that the high-flow trocar tube has ¿deformation of the tip.¿ it was not specified when the event was found, however, the intended procedure was completed.No death or injury and no impact to patient or other has been reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Updated fields: h6 and h10.The d5, e1 "telephone number" and h8 fields were corrected based on information available at the time of the initial submission.Based on the results of the investigation, the tip of the device was damaged due to excessive force during user handling.Olympus will continue to monitor field performance for this device.

Brand Name
TROCAR TUBE "HIGH-FLOW", 4 MM, 2 STOPCOCKS, ROTATABLE
Common Device Name
RIGID TROCAR
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, de 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17132113
Report Number9610773-2023-01650
Device Sequence Number6400207
Product Code HRX
UDI-Device Identifier04042761010573
UDI-Public04042761010573
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70951A
Device Catalogue NumberA70951A
Device Lot Number108W-0035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer09/13/2023
Initial Report FDA Received Date06/14/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown